# SDR UHLA201601160006

- Difficulty date: January 16, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE FWD SERVICE DOOR INTERIOR STRUCTURE, CENTER FWD END AREA COVERED BY EVAC SLIDE ASSEMBLY FWD SERVICE DOOR.  R & R CENTER GUSSET PLATE ON FWD SERVICE DOOR REF SRM 51-43-01, 51-41-01.
